# SDR C2XA09IA148

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 18,150 hours, 13,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT ON CLIMB. THE ACFT RETURNED TO DEPARTURE, WHERE IT LANDED WITHOUT INCIDENT. MX REMOVED AND REPLACED THE NLG WOW PROX SWITCH, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
